# SDR SCNA20241014328

- Difficulty date: October 13, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N8059A
- Make and model: Boeing 737-86J
- Aircraft serial: 29120
- Aircraft time: 86,510 hours, 34,487 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Switch
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DEFECT 723485: 3R WINDOW SPARKS AND ARCHING OBSERVED ON THERMAL SWITCH.  - - RESOLUTION: FOUND EVIDENCE OF R3 THERMAL SWITCH IMPROPERLY SEATED INTO CLIP AND CAUSED ARCHING RESEATED THERMAL SWITCH REF AMM 30-41-31 AND OPS CHECK GOOD THIS CLEARS MEL 30-11-4 MDDR # 127486
